# SDR DALA14023070188

- Difficulty date: April 7, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,280 hours, 11,948 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280 BETWEEN S18-19R SHEAR TIE CORRODED.  REPLACED IAW SRM 51-10-02 & SRM 51-40-02.
